Join the Meeting Place for Moms!
Talk to other moms, share advice, and have fun!

(minimum 6 characters)

a question about the mirena and my period im concern. adult content

im hoping you guys can help me out with this and tell me if you think its normal...
i got my mirena put on may 7th of this year
i got my first period on the 17 of may which lasted all the way to the 27th.
june 7th i got the ultrasound to check it and everything was in the right spot. everythgin was great
then i got my period on june 12 all the way to the 22nd
then i got y period again from june 29th until the 9th of july.
august was a crazy month i would sometimes get it for a couple hours and then stop but the main days where from the 9th to the 13th of august
so heres the thing though september is here and nothing i have had a couple spotting last week but only a little when i wiped butit was more like just pink.

i dont know if this is normal the doctor did say in a year i might stop getting my perios but its only 4 months should i take a pregnancy test or go to the doctor or if you guys have the mirena is this

 
Alejandra10

Asked by Alejandra10 at 1:24 PM on Sep. 16, 2010 in Health

Level 18 (5,710 Credits)
This question is closed.
Answers (6)
  • this is normal but if you are concerned then take a test and see your doctor. as with any birth control there will be side effects and they should be explained to you before you start them.
    karenshell

    Answer by karenshell at 1:58 PM on Sep. 16, 2010

  • Mirena is not a good thing. It screws with your periods. I have heard of a lot of people thinking they were preg on it when they weren't. Also be wary, I know 2 people who used Mirena and both had to have hysterectomys because of blood clots and bleeding internally. I'll bet that people will start filing lawsuits very soon.
    Musicmom80

    Answer by Musicmom80 at 1:44 PM on Sep. 16, 2010

  • I don't have one yet but from the information that I have been given it is probably normal. I would take a test just to be safe though.

    martat

    Answer by martat at 1:52 PM on Sep. 16, 2010

  • I've only had bleeding once with the mirena and it lasted nearly a month. I would suggest having it removed and finding a different form of birth control. Mine is being removed at my next appointment (coming up soon thank goodness). I've had terrible cramping and infections, both I've found are effects of the Mirena.
    What you're experiencing is NOT normal.
    flitpixie

    Answer by flitpixie at 1:54 PM on Sep. 16, 2010

  • is this normal i mean it has been irregular since the begginign but i dont know if this is normal i dont want somethign else to be going on and me not even knowing i have my next ppoinmet on october
    Alejandra10

    Comment by Alejandra10 (original poster) at 1:26 PM on Sep. 16, 2010

  • well they did tell me my peiod might be iregular adn then after about a year i might stop havig a period all together i havnt had cramping other than when i had my first period so they did an ultrasound and checked everythign was great and no problems it was placed right ever since then i havnt had any more cramping and everythign has been good with it the only thing is now i havnt had a period they di tell me the periods might last longer but this month i havnt had a period just some really ligth spottings but it hsnt even been a year so thats where i was confuse if it actually last a whole year to stop having a period or if it culd be less time
    Alejandra10

    Comment by Alejandra10 (original poster) at 2:07 PM on Sep. 16, 2010

Next question in Health
military wives! help

Next question overall (Relationships)
how do I explain this? adult content

close Join now to connect to
other members!
Connect with Facebook or Sign Up Using Email

Already Joined? LOG IN